# SDR 2011FA0000070

- Difficulty date: January 14, 2011
- Submitted: February 7, 2011
- Operation: General aviation
- Aircraft: N115BB
- Make and model: Cessna 525
- Aircraft serial: 5250325
- Engine: Wilint FJ44
- System (JASC): 3400 · Navigation System
- Part: Gyro
- Part number: KB102A060001501
- Part serial: 38929
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVES COMPASS CARD +15 DEGREES.  FOUND ON INITIAL POWER UP AFTER INSTALLATION/ REPLACEMENT.
